there are a couple of things that may help but if he has gyno, the best you'll be able to do is shrink the lump down. the only way to remove it is to have it cut out. how you handle this will depend on what he was taking. if he was taking deca or tren, stay away from nolvadex. if not, nolvadex is fine. it will work quickly, binding to the estrogen receptor, keeping estrogen from attaching and making the situation worse. drugs that do this are called SERMs, selective estrogen receptor modulators. second would be to use anoher class of drug called an AI, aromatase inhibitors. the drugs work by stopping testosterone from converting into estrogen. i run an AI with every cycle to control estrogen levels. this is what your friend should have done to avoid this problem to begin with. the SERM will work almost instantly, as the AI slowly takes effect, lowering his estogen levels. he will want to use these in combonation. i would start with 40mg of the SERM nolvadex on day one, then take 20mg ED. i would use the AI letrozole at 2.5mg ED for a wk and then reduce it to 1.25mg ED until it is gone or when it has stopped shrinking for a wk of use. at that point, i would drop the letro and use a milder AI like arimidex at .5mg EOD to keep estrogen controlled.